Not necessarily, most likely this "second period" is spotting or breakthrough bleeding. Spotting/ Breakthrough bleeding is bleeding before or in between menstrual cycles.
Your period is irregular. So what.
If you have been taking your pills for at least two months, and according to schedule, there should be no more risk than at any other time of the month.
The birth control pill will not stimulate or jump start your period. Talk to your health care provider if your period is more than three months late.
While there is no limit it is not recommended that you take it more than twice a month.
Most women will have one period of menstruation per month. Disease can cause more or less as can hormonal imbalance. A woman who has more than one due to hormones can often take the birth control pill to make her have only one.
You'll lower the risk of pregnancy.
Most forms of birth control make your body think you are already pregnant and that it shouldn't expel the engorged tissue of uterine lining (which is what happens when you have your period). If your period was late but you restarted the pill, you will NOT still get that period. However, you may experience light spotting during the month and a heavier period next month. The blood may also be a darker color, which is the color of older blood. If missing your period is abnormal for you, or has happened more than once, go see a health care provider (physician, nurse practitioner, etc.) because it may mean that something more serious is occurring.
yes but only if you just started like a year ago if you have had your period for more than a year than no it is not normal
You won't have a period as long as you're taking the pill, but as soon as you come off it you'll have a period. You shouldn't take the pill for more than 21 consecutive days before giving yourself a 7 day break from it due to build-up of hormones.
If you went more than seven days without an active pill, you're at increased risk of pregnancy until you've taken seven pills in a row correctly. The change in prescription doesn't increase the risk, but skipping the last pill can increase the risk if you followed that with seven days of sugar pills or no pill.